MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Back to Search Results |
| Model Number |
9735669 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Power Problem (3010); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information, regarding a navigation system being used outside of a procedure.It was reported, that the main cart monitor was flickering.And during troubleshooting, it was observed, that the error light on the uninterrupted power source (ups) was lit red.Additionally, the battery light did not illuminate.Despite being connected.And the unit shut down immediately, when unplugged from wall power.There was no patient involvement.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735787, ubd: unknown, udi#: unknown, product id: 9735773, ubd: unknown, udi#: unknown.A0902: applicable to the main cart monitor was flickering.A0708: applicable to the error light on the uninterrupted power source (ups) was lit red,.And the battery light did not illuminate, despite being connected.A0719: applicable to the unit shut down immediately, when unplugged from wall power.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: a manufacturer representative went to the site to test the equipment.The system was still not performing as intended and no parts were replaced.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.